# SDR SWAA2021021745763

- Difficulty date: January 29, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF SOME AREAS ON THE TOP LAYER DISINTEGRATING.  INSTALLED A PERMANENT REPAIR ON MAIN CABIN FLOOR PANEL 242AF TOP SURFACE AS PER B737-7 SRM 53-00-50-2R-1.
